# SDR USAA2014012100007

- Difficulty date: January 20, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 44,049 hours, 18,130 cycles
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Part number: 24E507009G03
- Part serial: 16013
- Condition: Sparks
- Location: Lavatory
- Part time: 25,611 hours, 11,288 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE AFT RT LAVATORY WATER HEATER EMITS SPARKS.  R & R AFT RT LAVATORY WATER HEATER IAW AMM 38-12-16-000-0001, OPERATIONS CHECKED GOOD.
